Volume & Issue: Volume 3, Issue 2, June 2012, Pages 1-81 
On the maximal ideal space of extended polynomial and rational uniform algebras

Pages 1-12

S. Moradi; T. G. Honary; D. Alimohammadi

Common fixed point theorems for occasionally weakly compatible mappings in Menger spaces and applications

Pages 13-23

B. D. Pant; S. Chauhan

Generalization of Titchmarsh's Theorem for the Dunkl transform

Pages 24-30

M. El Hamma; R. Daher; A. El Houasni; A. Khadari

New iterative methods with seventh-order convergence for solving nonlinear equations

Pages 31-37

M. Fardi; M. Ghasemi; A. Davari

Equivalence of $K$-functionals and modulus of smoothness for Fourier transform

Pages 38-43

R. Daher; M. El Hamma

The convexity of the integral operator on the class of $B(\mu,\alpha)$

Pages 44-48

L. Stanciu; D. Breaz

Approximating fixed points for nonexpansive mappings and generalized mixed equilibrium problems in Banach spaces

Pages 49-58

P. Cholamjiak; S. Suantai

Some results on maximal open sets

Pages 59-66

M. Roohi; M. Rostamian Delavar; S. Mohammadzadeh

Solution and stability of Tribonacci functional equation in non-Archimedean Banach spaces

Pages 67-74

M. Eshaghi Gordji; M. Naderi Parizi; Th. M. Rassias

Approximate additive and quadratic mappings in 2-Banach spaces and related topics

Pages 75-81

Y. J. Cho; C. Park; M. Eshaghi Gordji